Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 6:55 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 6:55 PM CDT (23:55 UTC)
- Expired
- Jun 19, 2009, 7:37 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:03 PM CDT | TSTM WND DMG | 5 E Beloit, WI | TREES REPORTED DOWN AROUND BELOIT AND EAST INTO THE TURTLE TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 4:54 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 192355 SVRMKX WIC105-127-200100- /O.NEW.KMKX.SV.W.0028.090619T2355Z-090620T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 655 PM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN SOUTH CENTRAL WISCONSIN WESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN * UNTIL 800 PM CDT * AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF ORFORDVILLE TO 5 MILES SOUTHEAST OF CLINTON...AND WERE MOVING NORTHEAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... CLINTON AND BELOIT BY 705 PM CDT... DARIEN BY 710 PM CDT... JANESVILLE AIRPORT BY 725 PM CDT... DOWNTOWN JANESVILLE BY 740 PM CDT... WHITEWATER AND MILTON BY 755 PM CDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 4250 8937 4284 8935 4284 8862 4249 8875 TIME...MOT...LOC 2355Z 218DEG 30KT 4239 8937 4252 8877 $$ WOOD
2 follow-up statements
000 WWUS53 KMKX 200003 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 703 PM CDT FRI JUN 19 2009 WIC105-127-200100- /O.CON.KMKX.SV.W.0028.000000T0000Z-090620T0100Z/ ROCK WI-WALWORTH WI- 703 PM CDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN WALWORTH AND ROCK COUNTIES... AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ORFORDVILLE TO DARIEN...MOVING NORTH AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... EMERALD GROVE AND FOOTVILLE BY 710 PM CDT... RICHMOND...JOHNSTOWN CENTER AND DOWNTOWN JANESVILLE BY 715 PM CDT... EVANSVILLE AND MILTON BY 725 PM CDT... COOKSVILLE...INDIANFORD AND FULTON BY 730 PM CDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 4251 8935 4284 8933 4284 8862 4250 8875 TIME...MOT...LOC 0002Z 199DEG 27KT 4260 8928 4261 8872 $$ MBK
000 WWUS53 KMKX 200037 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 737 PM CDT FRI JUN 19 2009 WIC105-127-200046- /O.CAN.KMKX.SV.W.0028.000000T0000Z-090620T0100Z/ ROCK WI-WALWORTH WI- 737 PM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WALWORTH AND ROCK COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARES TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4251 8935 4284 8933 4284 8862 4250 8875 TIME...MOT...LOC 0036Z 199DEG 27KT 4284 8917 4285 8860 $$ MBK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:52 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 19, 2:52 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT FRI JUN 19 2009 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORMS REDEVELOPING LATE THIS AFTERNOON/EVENING THEN ON MUCH WARMER TEMPS FOR NEXT WEEK. .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN FOCUS ON THE SHORT TERM IS OBVIOUSLY THIS EVENING. THE FINAL IN A SERIES OF UPPER LEVEL DISTURBANCES LATE THIS WEEK IS EVIDENT ON RADAR AND SATELLITE OVER EASTERN NEBRASKA AND WESTERN IOWA AT 19Z. THIS FEATURE WILL PROPAGATE EAST NORTHEAST ACROSS SOUTHERN WISCONSIN THIS EVENING. CLOUDS IN ASSOCIATION WITH THIS MORNING/S MCS HAVE CLEARED ACROSS THE CWA EARLY THIS AFTERNOON AND INSTABILITY IS ALREADY RAPIDLY RECOVERING ACROSS ERN IA AND SWRN WI. VIGOROUS THUNDERSTORM DEVELOPMENT HAS JUST BEGUN OVER SOUTHEAST NEBRASKA AND THIS IS EXPECTED TO FOLLOW THE BEST CAPE GRADIENT OVER SOUTHERN WI THIS EVENING. BULK SHEAR OF 35-40 KNOTS WILL REMAIN IN PLACE FOR THE EVENING HOURS...SO SOME OF THESE STORMS WILL BECOME OR REMAIN SEVERE AS THEY TRACK ACROSS THE CWA. THE 00Z 3KM ARW WRF REFLECTIVITY DISPLAYED THE EVOLUTION OF THE MORNING MCS ALMOST PERFECTLY...AND CONTINUES TO DO SO FOR THE NEXT SHORT WAVE. THAT MODEL EXPLODES CONVECTION ACROSS THE CWA AROUND 22Z AND I HAVE A HARD TIME NOT BELIEVING IT. THE NAM QPF FIELDS ARE NOT REALLY RELIABLE GIVEN WHAT CURRENTLY IS HAPPENING...BUT THE GFS AND ECMWF ARE CLOSER. WILL GO CATEGORICAL POPS THIS EVENING FOR MOST OF THE AREA...WITH NUMEROUS WORDING IN THE NORTH. THE MAIN THREAT WITH THE NEXT ROUND OF STORMS IS HEAVY RAIN AND FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS OF 3-5 INCHES WERE REPORTED LAST NIGHT...AND ANOTHER 2-3 INCHES WILL BE POSSIBLE TONIGHT. BACKBUILDING STORMS WITH MBE VELOCITIES OF 5-15 KNOTS...INCREASING 850 MB JET POINTED TOWARD CWA AND THE LEFT EXIT REGION OF THE UPPER JET CENTERED OVER THE CWA...PRECIPITABLE WATER VALUES OF 1.8-2.0 INCHES /170 PERCENT ABOVE NORMAL/...AND A WARM CLOUD DEPTH OF ALMOST 14KFT ALL SUPPORT A SERIOUS THREAT OF FLASH FLOODING. HAVE ALREADY ISSUED A FLASH FLOOD WATCH FOR THE SOUTHERN TWO TIERS OF COUNTIES WHERE THE HEAVIEST RAIN FELL UNTIL MIDNIGHT. FLASH FLOOD GUIDANCE HAS BEEN HACKED CONSIDERABLY SINCE YESTERDAY AFTERNOON...WITH MILWAUKEE COUNTY NOW BEING 1.7 INCHES WITHIN 6 HOURS AND 1.0 INCH IN ONE HOUR. IF ANOTHER SEVERAL INCHES FALL ON THOSE SAME FAVORED AREAS...SIGNIFICANT FLASH FLOODING CAN BE EXPECTED. THUNDERSTORMS SHOULD END QUICKLY BY MIDNIGHT. NO COLD AIR ADVECTION IS EXPECTED BEHIND THIS FRONT. WITH MOSTLY SUNNY SKIES AND 925 MB TEMPS AROUND 22C...EXPECT HIGHS IN THE UPPER 80S FOR SATURDAY. ANOTHER SHORT WAVE WILL APPROACH THE WESTERN GREAT LAKES LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SOME CAPE IS PRESENT DURING THIS TIME TO INCLUDE A CHANCE OF THUNDER...ESPECIALLY SUNDAY NIGHT. THE WAVE WILL THEN KICK EAST BY MONDAY AND THE HEAT BEGINS. .LONG TERM...MONDAY THROUGH NEXT FRIDAY. MAIN STORY IN THE EXTENDED IS A POTENTIALLY PROLONGED PERIOD OF VERY WARM OR HOT WEATHER FOR MUCH OF NEXT WEEK. THERMAL RIDGE WILL PARK ITSELF OVER THE WESTERN GREAT LAKES FROM MONDAY THROUGH AT LEAST WEDNESDAY. I PREFERRED THE ECMWF DEPICTION OF THE RIDGE...WHICH IS WHAT HPC FAVORED AS WELL. GFS BREAKS DOWN THE RIDGE PERIODICALLY WITH MCS FORMATION...BUT I BELIEVE IT WILL BE TOO CAPPED AND ANY MCS/S WILL RIDE WELL TO THE NORTH OF THE STATE. THICKNESSES AROUND 580 DAM AND HEIGHTS APPROACH 588. NAM...DGEX...AND ECMWF 2 M TEMPS ALREADY RISE INTO THE LOWER 90S MONDAY WITH 925 TEMPS IN THE 26-28C RANGE. WITH LITTLE WIND TO WIC HEAT FROM THE SURFACE /CAUSING SUPER ADIABATIC PROFILE/...COULD SEE SOME MID 90S IN PLACES. WEAK FLOW WILL PROMOTE THE LAKE BREEZE EACH DAY...BUT IT SHOULD BE CONFINED FAIRLY CLOSE TO THE SHORE...ESPECIALLY AS THE LAKE WATER WARMS. DEW POINTS IN THE 60S WILL MAKE IT FEEL A LITTLE WARMER. OVERNIGHT LOWS COULD REMAIN WELL INTO THE 70S AS SHOWN IN 2 M TEMPS. CONDITIONS REMAIN VERY SIMILAR THROUGH WEDNESDAY BEFORE THE RIDGE BEGINS TO BREAK DOWN AS THE NEXT TROUGH APPROACHES AND BRINGS THE NEXT CHANCE FOR THUNDERSTORMS. && .AVIATION...SHOWERS AND TSTORMS ARE EXPECTED AGAIN LATE THIS AFTERNOON THROUGH TONIGHT AS A SHORTWAVE TROUGH AND LOW PRESSURE AREA/FRONT MOVE ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND VSBYS ARE EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR IN THE MORE INTENSE TSTORMS. IN THE WAKE OF THE TROUGH/FRONT...EXPECT A FEW VFR CLOUDS DUE TO RESIDUAL MOISTURE AND DIURNAL HEATING ON SAT. WINDS ALONG THE LAKE MAY BE HIGHER OVERNIGHT THROUGH SATURDAY MORNING DUE TO THE STRONGER PRESSURE GRADIENT OF THE INTENSIFYING LOW AS IT PASSES OVER LAKE MICHIGAN. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ062>072. LM...NONE. && SHORT/LONG TERM...18 BORGHOFF AVIATION/MARINE...13 MRC
Hazardous weather outlook, Jun 19, 3:35 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT FRI JUN 19 2009 WIZ046-047-051-052-056>060-062>072-201900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AS AN UPPER LEVEL IMPULSE AND A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY RAINFALL OF ONE TO TWO INCHES MAY ACCOMPANY THE THUNDERSTORMS PRODUCING AREAS OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT ALONG AND SOUTH OF A LINE FROM SPRING GREEN TO WAUNAKEE TO WATERTOWN AND GLENDALE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. LMZ643>646-201900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AS AN UPPER LEVEL IMPULSE AND A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT...WEDNESDAY NIGHT AND THURSDAY. WWW.WEATHER.GOV/MKX MRC
In the hours before
Local storm report, Jun 19, 6:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 2 S PLEASANT PRAIRIE 42.52N 87.93W
06/19/2009 KENOSHA WI TRAINED SPOTTER
TREE DAMAGE AND POWER OUTAGES
&&
CEOSpecial weather statement, Jun 19, 6:36 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 636 PM CDT FRI JUN 19 2009 WIZ063>065-068>070-200015- DANE-GREEN-JEFFERSON-ROCK-WALWORTH-WAUKESHA- 636 PM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING TOWARD FAR SOUTHERN WISCONSIN FROM NORTHERN ILLINOIS... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 39 MILES SOUTHEAST OF WHITEWATER TO 18 MILES SOUTHWEST OF BELOIT IN NORTHERN ILLINOIS...MOVING NORTH AT 25 MPH. THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING 50 TO 60 MPH WIND GUSTS FROM ROCKFORD EAST TO WOODSTOCK AND MCHENRY. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... SHARON BY 700 PM CDT... BELOIT BY 705 PM CDT... CLINTON BY 710 PM CDT... DARIEN AND JANESVILLE AIRPORT BY 715 PM CDT... IF THESE THUNDERSTORMS INCREASE IN INTENSITY AS THEY PUSH TOWARD SOUTHERN WISCONSIN...THEN A SEVERE THUNDERSTORM WARNING MAY BE ISSUED FOR ROCK AND WALWORTH COUNTIES. GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MBK
Local storm report, Jun 19, 6:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 M1.00 INCH KENOSHA WI TRAINED SPOTTER
I94 NEAR STH 165...ALSO WIND GUSTS AROUND 60 TO 70 MPH
&&
CEOSpecial weather statement, Jun 19, 6:49 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 649 PM CDT FRI JUN 19 2009 WIZ052-058>060-063>066-200045- DANE-DODGE-JEFFERSON-MILWAUKEE-OZAUKEE-SHEBOYGAN-WASHINGTON-WAUKESHA- 649 PM CDT FRI JUN 19 2009 ...THUNDERSTORMS INCREASING ACROSS JEFFERSON AND WAUKESHA COUNTIES... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF JACKSON TO 4 MILES WEST OF OKAUCHEE LAKE TO FORT ATKINSON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MERTON BY 655 PM CDT... SAUKVILLE AND HARTLAND BY 700 PM CDT... PORT WASHINGTON AND LAPHAM PEAK STATE PARK BY 705 PM CDT... MEQUON AND WALES BY 710 PM CDT... WAUKESHA AIRPORT BY 715 PM CDT... MILWAUKEE TIMMERMAN AIRPORT AND DOWNTOWN WAUKESHA BY 720 PM CDT... GLENDALE AND WAUWATOSA BY 725 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MBK
Local storm report, Jun 19, 6:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD KENOSHA 42.58N 87.82W
06/19/2009 KENOSHA WI EMERGENCY MNGR
WATER UP TO WINDOWS OF CAR...STREETS FLOODED
&&
CEOLocal storm report, Jun 19, 6:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 KENOSHA WI EMERGENCY MNGR
STREETS FLOODED
&&
CEOThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 46 min |
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:01 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Washington, Waukesha | 59 min |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:35 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 85 min |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 65 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 52 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.